# SDR P2EA99214

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 655281130
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MCI - FLT 408 - DURING FLIGHT, AN EMERGENCY WAS DECLARED BECAUSE THE GREEN NOSE GEAR LIGHT ILLUMINATED.  THE LANDING GEAR WAS VISUALLY CHECKED IN THE UP POSITION.  THE RED NOSE GEAR LIGHT DID NOT ILLUMINATE WHEN THRUST LEVERS WERE AT IDLE WITH AIRCRAFT IN DESCENT.  THE GEAR WAS VISUALLY CHECKED, DOWN AND LOCKED AND THE AIRCRAFT LANDED AT MCI WITH NO INCIDENT.  REMOVED AND REPLACED ELECTRICAL MODULE IAW MM 32-09-100.  OPERATIONAL CHECK NORMAL IAW MM 32-09-100.  (X)
